Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

spotguru

Veteran Member
  • Total Reviews

    0
  • Content Count

    123
  • Joined

  • Last visited

Community Reputation

0 Neutral

About spotguru

  • Rank
    Member
  1. *snort* Yeah, like hell. I still have blemishes and marks and I've been clear for months due to the 'tane. It doesn't help clear marks, that claim isn't even part of the literature.
  2. Ugh. I feel terrible! Coincidence? Maybe, maybe not. All I know is that since I have been on the Accutane, especially the full 40mg a day I have 'suffered' these side effects: Muscle aches and pains (none at the moment) Blurred vision, reduced night vision (current) Nose bleeds (current and just started occuring) Fatigue (on and off over a large portion of the course) It would appear that my body has trouble handling the full 40mg dose. Either that or I'm not very tolerant to the side eff
  3. As always 'go see a dermatologist' is the answer. If your acne *is* cystic, then you definitely have a case. You'd have to discuss your 'poor health' while there. I wish I hadn't waited so long to go myself. I think years of topicals really fucked with my skin.
  4. LOL. I can't help but laugh at this. I don't know why, I think I find people getting grossed out funny. Also, that it's getting rid of my blackheads makes me happy. Okay, so I have a weird sense of humour, so what? Moving on. Yes, my blackhead are still get pushed out as well. Actually, it slowed down a bit for a while there, and I don't know why exactly. Mine have been in there for almost 8 years now, so some of them are bound to be stubborn. As for those that are gone, yeah, it seemed
  5. Hi guys. person222: No, I'm not in the UK, Australia actually. b00n: Nope. It happened regardless of the time I used it. I know what you means about the effects of a warm shower but in this case it was genuinely the Cetaphil. No question about it. It wasn't just red, it was -bright- red, like I had a bad sunburn. Obviously, I didn't think it a good idea to continue using it! I still have no hesitation about recommending accutane. See, thing is, at about two months I got used to my ski
  6. Also. I stopped using the Cetaphil Moisturiser as it made my face bright red. Then I tried Neutrogena, and it made my eyes water and my nose run. So now I use QV and it works just fine.
  7. Can you say 'I'm on the drug I'm on the DRUG I'm on the drug that killed...' that's how I look at the moment anyway. I have no acne, this is true and for that I am eternally thankful, however, the nose and upper lip area of my face seems to be constantly red and blotchy. I look shit when I am at the mercy of a camera flash. My skin seems to have that 'accutane plastic' look to it that I've heard a few others mention. It looks extra plastic with moisturiser on as well. But hey, my acne is go
  8. 26, started developing acne (in varying degrees) since 16-17. Finally decided to do something about it last year, got on accutane and haven't looked back. I ache sometimes and have hella dry lips but no acne. I hope it stays this way. My face finally has a chance to heal.
  9. Hi. I know what you mean about these sites with the listed side-effects. There's even a action group forum around where the majority of people are very negative about accutane. Now, they may have reason to be, accutane may have had these effects on them as it is a very powerful drug. I however have high praise for accutane. I'm into my forth month and my acne is virtually gone (moderate to severe cystic acne). I'm on 40mg a day. The main 'bad' thing I have to say about the 'tane is that
  10. I don't have time to read all your post, but I get the general idea. I also feared this when I went to the derm, and sure enough I cleared up a bit (I was also having blue light before hand). Fortunately, the Blue light people took photos of me, and were 'nice' enough to give me copies of them before and after. I took those same photos with me when I went for the appointment, he took one look at them and said I needed the 'tane. Maybe you could try that?
  11. I pay $25 for each prescription on the PBS here in Oz. That means ~100 every three months. But I don't pay insurance, I win
  12. I get similar to the above. But there's one effect I love the most: No acne. I do not have a single spot on my body. No where, none. All gone. It's my 3rd month. I am happy about this.
×